# SDR CA070216001

- Difficulty date: February 14, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Housing
- Part number: 206040525101
- Part serial: A300
- Condition: Damaged
- Location: Fuel  Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BYPASS INDICATOR BORE MISSING ONE 0.062 INCH DIA OIL PASSAGE AT BOTTOM OF BORE BREAKING THROUGH THE SMALLEST RECESSED BORE DIAMETER OF .375 INCH. PICTURE OF PART WITH THE MISSING HOLE ATTACHED. (TC NR 20070216001)
